# SDR ASOA03125

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8108001002
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AT APPROXIMATELY 3,000 FT WHILE INCREASING TO CLIMB POWER, THE RT ENGINE SPEED WENT TO 102.5 PERCENT.  THE CREW REDUCED THE ENGINES TO 86 PERCENT WITH 1 INCH SPLIT IN THE LEVERS, THEN THE RT ENGINE DECREASED TO 83 PERCENT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT ELECTRONIC ENGINE CONTROL UNIT.  ENGINE RUNS AND OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
